MAUDE Adverse Event Report: 4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE

4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE
Model Number PSTS-SM0609-26-SP
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation nor were radiographs provided.Review of production records did not indicate any issue related to manufacturing that may have contributed to the event.The cause of the event could not be established with the information available to the manufacturer.
 
Event or Problem Description
During six-week post-op follow-up after the original surgery l5-s1, the surgeon identified that one of two implanted cages had migrated into the canal.The patient also reported pain.The surgeon performed a revision surgery to explant the cage.It is unknown which of the two implanted cages is related to the reported incident.Therefore, both the devices are being reported (device 1 of 2).

Brand Name
4WEB POSTERIOR SPINE TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco, tx
MDR Report Key10186630
Report Number3009189869-2020-00010
Device Sequence Number16370805
Product Code MAX
UDI-Device Identifier00812998022519
UDI-Public(01)00812998022519(17)220401(10)D001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model NumberPSTS-SM0609-26-SP
Device Catalogue NumberPSTS-SM0609-26-SP
Device Lot NumberD001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight127